Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 631071, 8 pages
http://dx.doi.org/10.1155/2014/631071
Research Article

Robust Control for a Class of Nonlinear Distributed Parameter Systems via Proportional-Spatial Derivative Control Approach

1School of Informatics, Linyi University, Linyi 276005, China
2School of Science, Linyi University, Linyi 276005, China
3School of Automation and Electrical Engineering, University of Science and Technology Beijing, Beijing 100083, China

Received 25 September 2013; Accepted 5 November 2013; Published 12 January 2014

Academic Editor: Qiankun Song

Copyright © 2014 Cheng-Dong Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cheng-Dong Yang, Jianlong Qiu, and Jun-Wei Wang, “Robust Control for a Class of Nonlinear Distributed Parameter Systems via Proportional-Spatial Derivative Control Approach,” Abstract and Applied Analysis, vol. 2014, Article ID 631071, 8 pages, 2014. https://doi.org/10.1155/2014/631071.